# SDR UIEA2020012870134

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,961 hours, 17,726 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF,  WILL NOT RESET.   PERFORMED A CHECK OF THE LEFT PACK FLOW CONTROL SHUTOFF VALVE IAW AMM 21-00-00.  RESEATED CONNECTORS D2770 D1598, D746 AND D20316,  LT PACK SHUTOFF VALVE. PERFORMED BITE TEST IAW AMM 21-51-01. NO FAULTS.
